Scooter2amy

233d

I was put in Cymbalta 20 mg for anxiety and it worked for about a month or so, my Dr gave me Buspar as a back up for breakthrough and I was taking it daily. I told the dr that was not working and she upped the Cymbalta to 40 mg but this made my heart puns like crazy. Has anyone else had this issue?

Palpitations

Duloxetine

Nicotine

View all
  • CMS1023

    233d

    Psychiatric medications can be so tricky to manage and sometimes takes a while to get the balance right. If you are being prescribed meds by a general practitioner and are having a hard times getting balanced, then you may want a consult with a psychiatrist. They have more experience balancing psych meds. Most important to just tell your prescribing doctor about the medical symptoms your psych meds cause

  • terrie

    232d

    I was told Cymbalta is a useless medication for mental disorders.

    • aL_ee_Eff2430

      232d

      because it’s not an antipsychotic so it’s usually prescribed with an additional medication. (I’ve been on ALL the drugs. I’m medication resistant. I’ve even voluntarily done Electroconvulsive shock therapy to no avail. I’m waiting on my next option.)

  • BlackFawn

    232d

    I've had palpitations lately. I had no idea where they were coming from. Now I have an idea. 😥

    • aL_ee_Eff2430

      231d

      that’s not necessarily true. It’s different from person to person. I had palpitations with the onset of vyvance , but that’s because it’s basically meth and I started at 80mgs which is a very high dose. I also have high blood pressure that I’m supposed to be on medication for but I’m not. If you are concerned about the palpitations…it could be the amount of caffeine or nicotine you take in. You can speak to your PCP or your psychiatrist. They should be sending you for routine blood work every 3-6 months.

  • Proxy

    231d

    The generic version of Cymbalta which is what I'm on has a 30 mg option.

  • Redee

    231d

    I am on Cymbalta 60 mg. You have a voice when it comes to you psychiatric meds and yourself. If you felt good at what mg's you were on with the Buspar and Cymbalta, you should have told her you felt good where you were at. A good Dr will listen and work with you. You need to call that Dr right away and let them know what is going on!

  • AlternateHeart

    230d

    I was on a lot of different meds for my anxiety attacks. Cymbalta seems to work me the best. Ive been on it for about 8 years or so and I'm down to 30 mg. I wouldn't mind getting off it but withdrawal from even that low of a dose is painful to my stomach.

  • NotReallyMe

    229d

    I take cymbalta for fibro. I've accidentally ran out a couple times, and I ached and hurt so bad. I had to lay in a bathtub with hot water. After realizing that I forgot to refill it, I realized can never be without it.

  • Vicky2

    194d

    Yes. I am on 90mg and I get palpitations a couple times a month.

  • Ashiz1989

    194d

    Buspar caused me to have the worst anxiety attack ever. I wont go back to that

  • Jenny619

    190d

    I am taking Toprol to offset the side effects from the Cymbalta

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.